# SDR DALA2021120107422

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DETERIORATED PASSENGER CREW DOOR 831 ROLLER FWD AND AFT POSITION AT LOWER SIDE OF THE DOOR AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED PER A320 AMM 52-11-31. (2035795)
